# SDR SWAA2022121374642

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 907 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE, BS 907 + 11 BETWEEN STRINGER 25R & STRINGER 26R IN THE AFT CARGO BAY.   REPLACED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02, AND DWG 147A7221, SHEET 24, REV -.
